# SDR CA150706002

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,175 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV671
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYD ENGINE 2 Y PRESSURE LOW FOLLOWED BY LOSS OF ALL FLUID.  ECAM CARRIED OUT.  NOTIFIED MAINTENANCE AND CARRIED ON TO DESTINATION.   MAJOR LEAK FOUND ON THE PTU MANIFOLD CHECK VALVE, 3094GM, SEALS. CHECK VALVE REPLACED AS OER AMM 29-13-15 PB401.
